# SDR AALA202412193480

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 98,024 hours, 12,080 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MDCR FLIGHT ATTANDENT CREW REST DOOR DIFFICULT TO OPEN REPEAT NUMBER 6. ADJUSTED LOWER HOOK CLEARANCE FOR DOOR LATCH IN OPEN POSITION, PER AMM 25-29-01.
